# SDR UALA2012030501331

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,214 hours, 10,466 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT DOOR 2 CROSS AISLE RIGHT SIDE INOP.  RELAMPED, OPS NORMAL.
